# SDR IPXA3180294

- Difficulty date: September 17, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Slide Arming
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SLIDE ARMING LIGHT DOES NOT TEST, BUZZER TEST GOOD.  REMOVED AND RESEATED CONNECTOR 70WN-A ON ASPSU AND PERFORMED TEST OF EMERGENCY ESCAPE SLIDE WARNING SYS, IAW MM 52-73-00-05.  ASM 52-73-00, SCH 02 AND AMB 3-52-08-024.  SYS CHECKED OK.
